# SDR CA030109001

- Difficulty date: January 5, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 54,098 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Sheared
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT IN YYZ ON NR 1 ENGINE, THROTTLES WERE ADVANCED FOR TAXI AND ENGINE WENT TO 80 PERCENT N2 WITH RISE IN EGT & F/F.  THROTTLE MOVED BACK TO IDLE & ALL PARAMATERS NORMAL.  ADVANCED THROTTLE AGAIN AND SAME PROBLEM HAPPENED WITH RISE IN ALL PARAMETERS.  MAINTENANCE REMOVED FCU AND FOUND SHAFT SHEARED. FCU REPLACED AND ENGINE RUN CHECKED SERVICEABLE.TIME 55069.02  CYCLES 52105.
